To view an abstract please click on the title:

Resonant forms at zero for dissipative Anosov flows (with Gabriel P. Paternain)
preprint (2022)
PDF arXiv
On polynomial structures over spheres (with Thibault Lefeuvre)
preprint (2022)
PDF arXiv
Towards Brin's conjecture on frame flow ergodicity: new progress and perspectives (with Thibault Lefeuvre, Andrei Moroianu, and Uwe Semmelmann)
Mathematics Research Reports 3 (2022), 21-34.
PDF arXiv
Local Lens Rigidity for manifolds of Anosov type (with Colin Guillarmou and Thibault Lefeuvre)
preprint (2022).
PDF arXiv
On the ergodicity of the frame flow on even-dimensional manifolds (with Thibault Lefeuvre, Andrei Moroianu, and Uwe Semmelmann)
preprint (2021).
PDF arXiv
Generic injectivity of the X-ray transform (with Thibault Lefeuvre)
preprint (2021).
PDF arXiv
The Holonomy Inverse Problem (with Thibault Lefeuvre)
accepted in Journal of European Mathematical Society (2022).
PDF arXiv
First band of Ruelle resonances for contact Anosov flows in dimension 3 (with Colin Guillarmou)
Communications in Mathematical Physics, 386(2) (2022), 1289-1318.
PDF arXiv
The Ruelle zeta function at zero for nearly hyperbolic 3-manifolds (with Semyon Dyatlov, Benjamin Delarue, and Gabriel P. Paternain)
Inventiones Mathematicae 229 (2022), 303--394.
PDF arXiv
Generic dynamical properties of connections on vector bundles (with Thibault Lefeuvre)
International Mathematics Research Notices (2021), rnab069.
PDF arXiv
Resonant spaces for volume preserving Anosov flows (with Gabriel P. Paternain)
Pure and Applied Analysis 2-4 (2020), 795--840.
PDF arXiv
Polyhedral billiards, eigenfunction concentration and almost periodic control (with Bogdan Georgiev and Mayukh Mukherjee)
Commun. Math. Phys. 377 (2020), 2451-2487.
PDF arXiv
The Calderón problem for the fractional Schrödinger equation with drift (with Yi-Hsuan Lin and Angkana Rüland)
Calc. Var. Partial Differential Equations 59 (2020), no. 3, Paper No. 91, 46 pp.
PDF arXiv
Harmonic determinants and unique continuation
preprint (2018), arXiv:1803.09182 (Unpublished Note).
PDF arXiv
Calderón problem for Yang-Mills connections
J. Spectr. Theory 10 (2020), 463-513.
PDF arXiv
Calderón problem for connections
Comm. Partial Differential Equations 42 (2017), no. 11, 1781-1836.
PDF arXiv